Posted by creepy on March 30, 2012, at 10:20:28
In reply to Abilify + TCA?, posted by tensor on March 24, 2012, at 14:33:49
Could make it worse. abilify has a reputation for causing akathisia in some folks. It can help with depression if you respond to serotonin receptor antagonism versus reuptake inhibition. Two different mechanisms there. It could cause cognitive issues on its own with the dopamine antagonism.
Irritability can mean youre a little mixed on that TCA. You might be able to work around it with a different dose or add on a small amount of a mood stabilizer. Might have to switch to something else.
cognitive impairment can be depression too. Some meds can cover up the depression like a 'psychic painkiller' and the symptoms persist in the background. cognitive decline might be one of those.
If the medication is the cause and it persists after a few weeks it might stick around till you switch to something else.